The Michigan Mathematical Journal

Poles near the origin produce lower bounds for coefficients of meromorphic univalent functions

F. G. Avkhadiev and K.-J. Wirths

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 52, Issue 1 (2004), 119-130.

Dates
First available in Project Euclid: 1 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1080837738

Digital Object Identifier
doi:10.1307/mmj/1080837738

Mathematical Reviews number (MathSciNet)
MR2043400

Zentralblatt MATH identifier
1061.30015

Subjects
Primary: 30C50: Coefficient problems for univalent and multivalent functions
Secondary: 30C75: Extremal problems for conformal and quasiconformal mappings, other methods

Citation

Avkhadiev, F. G.; Wirths, K.-J. Poles near the origin produce lower bounds for coefficients of meromorphic univalent functions. Michigan Math. J. 52 (2004), no. 1, 119--130. doi:10.1307/mmj/1080837738. https://projecteuclid.org/euclid.mmj/1080837738


Export citation

References

  • F. G. Avkhadiev, Ch. Pommerenke, and K.-J. Wirths, On the coefficients of concave univalent functions, Math. Nachr., to appear.
  • F. G. Avkhadiev and K.-J. Wirths, Convex holes produce lower bounds for coefficients, Complex Variables Theory Appl. 47 (2002), 553--563.
  • A. Baernstein II and G. Schober, Estimates for inverse coefficients of univalent functions from integral means, Israel J. Math. 36 (1980), 75--82.
  • L. de Branges, A proof of the Bieberbach conjecture, Acta Math. 154 (1985), 137--152.
  • C. Carathéodory, Über den Variabilitätsbereich der Koeffizienten von Potenzreihen, die gegebene Werte nicht annehmen, Math. Ann. 64 (1907), 95--115.
  • X. Fang, The distortion theorems and necessary and sufficient conditions of univalent meromorphic functions with $S(p),$ Acta Math. Sinica 28 (1985), 427--432.
  • W. Fenchel, Bemerkungen über die im Einheitskreis meromorphen schlichten Funktionen, Sitzungsber. Preussischen Akad. Wiss., Phys.-Math. Kl. 23 (1931), 431--436.
  • G. M. Goluzin, Geometric theory of functions of a complex variable, Transl. Math. Monog., 26, Amer. Math. Society, Providence, RI, 1969.
  • A. W. Goodman, Functions typically-real and meromorphic in the unit circle, Trans. Amer. Math. Soc. 81 (1956), 92--105.
  • ------, Univalent functions, Mariner, Tampa, FL, 1983.
  • H. Grunsky, Neue Abschätzungen zur konformen Abbildung ein- und mehrfach zusammenhängender Bereiche, Schriftenreihe Math. Inst. und Inst. Angew. Math. Univ. Berlin 1 (1932), 95--140.
  • J. A. Jenkins, On a conjecture of Goodman concerning meromorphic univalent functions, Michigan Math. J. 9 (1962), 25--27.
  • ------, On meromorphic univalent functions, Complex Variables Theory Appl. 7 (1986), 83--87.
  • Y. Komatu, Note on the theory of conformal representation by meromorphic functions I and II, Proc. Japan Acad. 21 (1945 and 1949), 269--277 and 278--284.
  • Z. Lewandowski and E. Zlotkiewicz, On the domain of variability of the second coefficient for a class of meromorphic univalent functions, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 21--25.
  • R. J. Libera and A. E. Livingston, Weakly starlike meromorphic univalent functions, Trans. Amer. Math. Soc. 202 (1975), 181--191.
  • A. E. Livingston, Weakly starlike meromorphic univalent functions II, Proc. Amer. Math. Soc. 62 (1977), 43--45.
  • ------, Convex meromorphic mappings, Ann. Polon. Math. 59 (1994), 275--291.
  • K. Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises I, Math. Ann. 89 (1923), 103--121.
  • J. Miller, Convex and starlike meromorphic functions, Proc. Amer. Math. Soc. 80 (1980), 607--613.
  • Z. Nehari Conformal mapping, McGraw-Hill, New York, 1952.